# SDR CA040109006

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 31,756 hours
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Part serial: MX564508
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 23,682 hours, 21,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT SHUT DOWN OF NR 2 ENGINE DUE TO LOSS OF OIL PRESSURE AND QUANTITY. MAINTENANCE FOUND EVIDENCE OF HYD FLUID MIGRATION INTERNALLY FROM HYDRAULIC PUMP TO THE PUMP SHAFT. SUSPECT THAT HYD FLUID CAUSED DETERIORATION OF THE PUMP SHAFT SEAL (O-RING) TO THE POINT THAT IT CAUSED THE ENGINE OIL TO BE LOST. PUMP REPLACED.  NR 2 ENGINE ALSO BEING REPLACED.
